# SDR MASA200600637

- Difficulty date: March 2, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 20,692 hours, 15,952 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Part number: 601R591473
- Part serial: 1239
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 5,565 hours, 5,621 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7267 BNA - O/B GROUND SPOILER FAULT AND GLD UNSAFE CAUTION ON LANDING.  MX REMOVED AND REPLACED SECU.
